RSS Feed!

Categories

Recent Posts

Archives

i am very nervous please help me ?

Question: i am very nervous please help me ?
i took some pills belonging too my dad to just experiament they are labeled kamagra i think it is a sex pill but not so sure
what will happen too me?
what should i do?
when will it start working

Answer:

Answer by jayb
Tell your dad what you’ve done. You’ve been dangerously irresponsible to do this. There is nothing good or cool about what you’ve done.
i hope no harm comes to you because of this. Tell your dad now.

Tags: , , ,

By | 26. Oct 2013 | Kamagra | 5 Comments »

5 Comments

  1. dpowell19 says:

    i would read the label properly or check on the internet for what the drud does and what side affects it may. if your not sure i would be seeking proper medical advice. why did you take it in the first place is a question you should ask yourself. but proper advice is the way you should go and not from people on the internet who may give bad advice and make things worse. good luck.

  2. eric j says:

    It may help give you an strong long lasting erection if you begin masturbating and you want to get aroused. If you don’t feel horny and don’t masturbate you may not get an erection.

    You may get a headache for sure. You heartrate may increase, and you may feel nervous anxiety. If you do get an erection then go ahead and have your fun but don’t keep an erection more than 45 minutes. If your wank off, before going to bed, you may get a return of an erection during the night. If the erection is so hard that it is painful and it lasts for more than a half hour, call an adult. If it continues for more than 2-3 hours, you need to call a doctor. Permanent tissue damage can result after 4 hours. If it gets erect and soft repeatedly, there is less likely for damage.

    Don’t make a habit of taking this. It’s expensive and it is something your Dad is very likely to notice when a pill has gone missing.

  3. sweet_ashly says:

    nothing will happen, one pill wont hurt you.

  4. stb_1950 says:

    only an idiot would take something that he did not know what it was or for. did you see you name of the bottle? You better learn from it, and you need to find out what it was just in case. why would you need a sex pill at your age, get real!!

  5. Wonder the Chatty Cat *cries* says:

    Taking medication that is meant for another person can not only seriously hurt you, but it is also harmful for the person who no longer has the proper amount of medication.
    Tell your father ASAP, before you do any further damage.